# SDR DXTA200500617

- Difficulty date: March 7, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 5,207 hours, 3,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR EXTENDED PREMATURELY.  UPON MOVING THE GEAR HANDLE ONLY A SMALL AMOUNT BUT NOT FULLY OUT OF THE DETENT, IN THE UP POSITION THE GEAR STARTED EXTENDING.  PLACED AIRCRAFT ON JACKS,  CYCLED GEAR HANDLE SEVERAL TIMES.  NO DISCREPANCIES NOTED AT THIS TIME.  WORK DONE IAW 750 M/M CH 32-30-00.
